Psycho-Babble Medication Thread 51779

Shown: posts 1 to 7 of 7. This is the beginning of the thread.

 

Remeron and nausea

Posted by JoeW on January 16, 2001, at 8:03:13

Does anyone have problems with nausea with Remeron?
I'm taking 45mg, and about every couple of weeks I have
two or three days of lowgrade nausea...I can forget about
it if I can concentrate on something else. Exercise
also seems to help. My doctor says if anything Remeron
should get rid of nausea. I'm wondering now if maybe
it is some anxiety creeping through occasionally. It
just feels kind of chemically, if you know what I mean.
It's like when I was on Paxil for three months except
the nausea is nowhere near as bad as that was.

 

Re: Remeron and nausea

Posted by julesvox on January 16, 2001, at 9:36:37

In reply to Remeron and nausea, posted by JoeW on January 16, 2001, at 8:03:13

i haven't had any nausea in a year & a half of rem...just appetite increase & sedation. though if it makes me overeat, i feel nauseated then. does it seem related to when you take the dose?

 

Re: Remeron and nausea

Posted by JoeW on January 16, 2001, at 10:24:13

In reply to Re: Remeron and nausea, posted by julesvox on January 16, 2001, at 9:36:37

I always take it at night, so I can't say for sure.
It isn't always X number of hours after I take it.
Could be anytime during the day. That's one
reason I'm wondering if maybe it is anxiety leaking
through. I'm seeing my doctor this week to talk
about it to see if maybe I should be on a little
higher dose or maybe just a higher dose on those
particular days.

 

Re: Remeron and nausea JoeW

Posted by julesvox on January 20, 2001, at 18:41:02

In reply to Re: Remeron and nausea, posted by JoeW on January 16, 2001, at 10:24:13

i'm curious to know if you found out anything about your nausea...it's funny but after reading your posts i actually started to have some. huh! jules

 

Re: Remeron and nausea

Posted by Lil_Lee on July 27, 2001, at 19:37:14

In reply to Remeron and nausea, posted by JoeW on January 16, 2001, at 8:03:13

> Does anyone have problems with nausea with Remeron?
> I'm taking 45mg, and about every couple of weeks I have
> two or three days of lowgrade nausea...I can forget about
> it if I can concentrate on something else. Exercise
> also seems to help. My doctor says if anything Remeron


> should get rid of nausea. I'm wondering now if maybe
> it is some anxiety creeping through occasionally. It
> just feels kind of chemically, if you know what I mean.
> It's like when I was on Paxil for three months except
> the nausea is nowhere near as bad as that was.

Hello! I've been on 30mg of remeron for a year now. I too get nausea every few weeks. My doctor wants to cut me back to 15mgs because my emelayes count gets high at those times. Then my pancreaus hurts and I loose my appitite. I don't like 15mg because I feel distant at that dose. Any help, someone, please!

 

Re: Remeron and nausea

Posted by Edward on July 28, 2001, at 10:13:53

In reply to Remeron and nausea, posted by JoeW on January 16, 2001, at 8:03:13

> Does anyone have problems with nausea with Remeron?
> I'm taking 45mg, and about every couple of weeks I have
> two or three days of lowgrade nausea...I can forget about
> it if I can concentrate on something else. Exercise
> also seems to help. My doctor says if anything Remeron
> should get rid of nausea. I'm wondering now if maybe
> it is some anxiety creeping through occasionally. It
> just feels kind of chemically, if you know what I mean.
> It's like when I was on Paxil for three months except
> the nausea is nowhere near as bad as that was.

Yes, I get nausea too. Only once a week or less. I usually have to go to sleep when I get it.

 

Re: Remeron and nausea JoeW

Posted by MB on July 28, 2001, at 12:06:34

In reply to Remeron and nausea, posted by JoeW on January 16, 2001, at 8:03:13

> Does anyone have problems with nausea with Remeron?
> I'm taking 45mg, and about every couple of weeks I have
> two or three days of lowgrade nausea...I can forget about
> it if I can concentrate on something else. Exercise
> also seems to help. My doctor says if anything Remeron
> should get rid of nausea. I'm wondering now if maybe
> it is some anxiety creeping through occasionally. It
> just feels kind of chemically, if you know what I mean.
> It's like when I was on Paxil for three months except
> the nausea is nowhere near as bad as that was.

Does the remeron make you sleepy at the 45mg dosage?


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.